# SDR DALA2018112766857

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 81,494 hours, 21,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6802, L/P 0837742) INITIAL INSPECTION. WORN UPPER SKIN ON INBD MAIN FLAP MF STA 295 AT LH WING. SUMMARY OF NRC 00258: PERMANET REPAIR ON UPPER SKIN ON INBD MAIN FLAP WAS ACCOMPLISHED PER ERA 573186-14 REV. ORG SECTION I.
